MAUDE Adverse Event Report: VYAIRE MEDICAL INC LTV VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INC LTV VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Catalog Number 18984-001-99
Medical Device Problem Codes Use of Incorrect Control/Treatment Settings (1126); Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Vyaire medical investigation file # (b)(4).81 other ¿ currently, the suspect device has not been returned for evaluation.Therefore, a root cause has not been determined.No patient harm or injury.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical the ltv ventilator presented a low pressure alarm.The patient went into cardiac arrest.Cpr was initiated and return of spontaneous circulation was achieved.The patient was switched over to another ventilator.No injury or harm to the patient.
 
Additional Manufacturer Narrative
The reported complaint was verified through the events log by vyaire medical's failure analysis (fa) lab, but not duplicated.Uut (unit under test) was functioning normally.The fa lab replaced the main pcba, sounder, and turbine manifold assembly as a precautionary measure.Replaced material as required, reworked to current configuration, recalibrated, and retested per specifications and standards.

Brand Name
LTV VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL INC
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8478865998
MDR Report Key19488848
Report Number3013421741-2024-00161
Device Sequence Number12897845
Product Code CBK
UDI-Device Identifier10190752115644
UDI-Public(01)10190752115644(11)20110328
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K101643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18984-001-99
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer06/05/2024
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown